MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revue medicale de Liege · 2003

[Clinical case of the month. Pulmonary toxicity due to gemcitabine for NSCLC with brain metastasis].

Mommens V, Bosquée L, D'Orio V

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Gemcitabine pulmonary toxicity is rare and represents a difficult diagnosis. A 61 year old female treated with gemcitabine for a metastatic non-small cell lung cancer (NSCLC) developed during the fifth chemotherapy cycle an acute respiratory distress syndrome with fever, tachypnea, marked hypoxemia and a diffuse interstitial-alveolar infiltrate on chest radiograph. No infectious or opportunistic etiology or cardiovascular disease was demonstrated. Withdrawal of gemcitabine and administration of corticosteroids led to symptomatic improvement. This acute pneumonitis was likely drug induced.

Для цитирования: Mommens V, Bosquée L, D'Orio V. [Clinical case of the month. Pulmonary toxicity due to gemcitabine for NSCLC with brain metastasis].. Revue medicale de Liege. 2003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.